A subscription is required to access this article.
We discuss some recent results concerning Radon measure-valued solutions of the Cauchy–Dirichlet problem for . The function is continuous, nondecreasing, with a growth at most powerlike. Well-posedness and regularity results are described, which depend on whether the initial data charge sets of suitable capacity (determined both by the Laplacian and by the growth order of ), and on suitable compatibility conditions at .
Cite this article
Alberto Tesei, Radon measure-valued solutions of quasilinear parabolic equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 32 (2021), no. 2, pp. 213–231